# SDR F3LA2012092500798

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1920
- Aircraft time: 32,968 hours, 15,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 32451
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE HEAVEY SERVICE CHECK, THE BATTERY FAILED THE EMERGECY LIGHT TEST.  R & R THE 13WL IAW AMM 33-51-38 PB401.
